Sunday, March 1, 2009

A whiney day!

I have decided that I will be whiney today (I will alert my husband to this and he will avoid me). I think I am entitled as I haven't had a whiney day for at least a few days. Why am I going to be whiney:

1. The weather forecast says that we will get some snow flurries today for an inch or so of accumulation and that tonight another storm moves in and we will get somewhere between 8-12 or more inches of new snow by tomorrow afternoon. And I can't go skiing.

2. I am frustrated in my job search. I had an interview with one company last week for another part time job and talked to another guy about more contract work but am stuck in the limbo of 'we'll get back to you' land. This means being patient. I am not always very good at that.

3. The cat did something to his eye so it is all blood shot. We don't know what it is but it has been this way for about two weeks - I apply the two week rule to the cat as well. It is not oozing, seeping, or bothering him but is blood shot. I am worried about him. I talked to the vet and she said we have three choices - wait some more, have her come see him, or take him to an ophthalmologist (evidently there are cat eye doctors - I wonder if they ask them to read an eye chart?) I opted for waiting some more but now I think its getting worse. And its Sunday so I will have to call tomorrow during the snow storm...

4. My back hurts. In case I forgot to mention this my back has been VERY bad. Ow, ow, ow, ow, ow, ow. I am writing down when it hurts (all last evening and last night) and keeps me up at night (last night I was walking around at 4 am to see if it would help). Ow, ow, ow, ow, ow.

5. Hot flashes are a pain in the butt. They are a special side effect from my Tamoxifen. Grrr, grr, grr, grr.

6. It just started snowing. See #1 above.

Maybe I should take my whininess to the gym or something.

1 comment:

Debby said...

OOOoooh. Hot flashes are a pain in the butt. I've had pretty good luck with Effexor. It does have a side effect. I've got no appetite. I'm losing weight. For once...a side effect that I can live with.